# SDR A6WA200740098

- Difficulty date: March 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 8,629 hours, 7,883 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INDICATION OF CRACK IN FWD PRESSURE BULKHEAD FS202.75, WL69.0, LBL23.71 (JUST BELOW PARKING BRAKE CABLE).  MEASURES APPROX 1.0 INCH LONG.  MAINTENANCE CUT-OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-11-563.  (K)
